# SDR 2007UALA02321

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 70,169 hours, 11,354 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Strip
- Part number: 582240
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS EMERGENCY EVACUATION STRIP IS LOOSE.  REPLACED POWER CABLE AND 2 EA ELEMENTS.  OPS CHECKS OK.
